# SDR 2015F00052

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: General aviation
- Aircraft: N227MC
- Make and model: Cessna 560XL
- Aircraft serial: 5605064
- Aircraft time: 5,369 hours, 4,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 991437685
- Part serial: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Part time: 5,369 hours, 4,826 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL260 THE LT FWD SIDE WINDOW OUTER PANE SHATTERED. THE CREW DESCENDED TO A LOWER ALTITUDE AND BEGAN THEIR DECENT. THEY DID NOT DECLARE AN EMERGENCY AND LANDED WITH OUT INCIDENT. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE  WHERE THE WINDOW IS BEING REPLACED.
